# SDR P2EA2001V0016

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Engine No.1, Nacelle Fairing, Imb Aft Section, Outter Skin With Wear.-Engine No.1, Nacelle Fairing, Imb Aft Section, Outter Skin Repaired due to Wear, IAW COOPESA E.O. No. EO-100-3-54-609-01, Dated Nov 06, 2001 Documented on FAA8110-3 Form Approved by DERT710167SW.Note: See COOPESA Work Order No. O10863 4-13, VAM 100 No. 113 & 122SDA101.
